Algorithms for non-linear contact constraints with application to stability problems of rods and shells

authored by
Peter Wriggers, W. Wagner, E. Stein
Organisation(s)
Institute of Mechanics and Computational Mechanics
Type
Article
Journal
Computational mechanics
Volume
2
Pages
215-230
No. of pages
16
ISSN
0178-7675
Publication date
09.1987
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Computational Mechanics, Ocean Engineering, Mechanical Engineering, Computational Theory and Mathematics, Computational Mathematics, Applied Mathematics
Electronic version(s)
https://doi.org/10.1007/BF00571026 (Access: Unknown)